# SDR SIMA20180211004

- Difficulty date: February 11, 2018
- Submitted: February 16, 2018
- Operation: Air carrier
- Aircraft: N505AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10053
- Aircraft time: 37,119 hours, 27,187 cycles
- System (JASC): 2210 · Autopilot System
- Part: Computer
- Part number: 8221308320
- Part serial: 13TLF
- Condition: Failed
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AUTOPILOT WILL NOT MAINTAIN LATERAL NAVIGATION.   REMOVED AND REPLACED THE AILERON SERVO IAW AMM 22-11-21.  REMOVED AND REPLACED THE FCC IAW AMM 22-12-14.   OPS CHECKED GOOD.  REMOVED AND REPLACED AILERON SERVO MOUNT AND CABLES IAW AMM 22-11-11.  OPS CHECKED GOOD.
